In this paper, we design a new model of preconditioner for systems of linear equations. The convergence properties of the proposed methods have been analyzed and compared with the classical methods. Numerical experiments of convection-diffusion equations show a good im- provement on the convergence, and show that the convergence rates of proposed methods are superior to the other modified iterative methods.
Saberi Najafi, H. , Edalatpanah, S. A. and Refahi Sheikhani, A. H. (2013). A new model of (I+S)-type preconditioner for system of linear equations. Journal of Mathematical Modeling, 1(Issue 1), 1-14.
MLA
Saberi Najafi, H. , , Edalatpanah, S. A. , and Refahi Sheikhani, A. H. . "A new model of (I+S)-type preconditioner for system of linear equations", Journal of Mathematical Modeling, 1, Issue 1, 2013, 1-14.
HARVARD
Saberi Najafi, H., Edalatpanah, S. A., Refahi Sheikhani, A. H. (2013). 'A new model of (I+S)-type preconditioner for system of linear equations', Journal of Mathematical Modeling, 1(Issue 1), pp. 1-14.
CHICAGO
H. Saberi Najafi , S. A. Edalatpanah and A. H. Refahi Sheikhani, "A new model of (I+S)-type preconditioner for system of linear equations," Journal of Mathematical Modeling, 1 Issue 1 (2013): 1-14,
VANCOUVER
Saberi Najafi, H., Edalatpanah, S. A., Refahi Sheikhani, A. H. A new model of (I+S)-type preconditioner for system of linear equations. Journal of Mathematical Modeling, 2013; 1(Issue 1): 1-14.